Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Difficulty in walking, severe body aches after stopping diclofenic prescribed for arthritic knees. What is the cause?

have been taking Diclofenic for about 3 years for arthritic knees am due a knee replacement so i thought i would stop the diclofenic in the run up to op. since stopping 4 days ago i can hardly walk every part of body now aches . is this with drawal from tablets or have the diclofenic been masking a problem. will i stop ache after a cold turkey period?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to health care magic , I am sorry about the pain

Knee replacement is suggested only in cases of severe osteoarthritis .Osteoarthritis is , in most cases, associated with severe pain and stiffness in the joints involved and it is likely that the diclofenac has been masking or decreasing the pain that would be associated with the osteoarthritis.
Pain in our joints can also be referred, so pain in the knees may be felt along the legs or into the thighs. It is not likely to cause pain outside of the lower limbs.

If your doctor is comfortable with the use of the pain medication then you should consider restarting. If the pain continues despite the use of the medication or if the pain becomes severe or is not limited to the lower limbs then you should consider speaking and visiting your doctor for a check up.

I hope this information helps and I hope your surgery goes well
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor